Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

Persistent headaches. Why am I starting to lose balance? Is it anxiety?

I have persistent headaches that don t go away with painkillers, I m starting to loose balance and sometimes go lightheaded. Im also really drowsy and I just want to sleep all the time I ve always suffered with headaches but I haven t experienced any of these symptoms before. I m also struggling to breath at points but I think that is due to anxiety , I ve used the NHS app for iPhone and it tells me to go to A&E but I don t think it s that serious, so I d like another opinion before I go. Please answer I m getting really worried.
Asked On : Thu, 27 Sep 2012
Answers:  1 Views:  20
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response

Need to calm down.

you have generalized anxiety and headache is one of the prime symptoms of stress.

You have to learn how to reduce stress.

Some natural ways to treat anxiety and daily stress are

Deep breathing and hyperventilation

Proper sleep

Stress free activity
Do pleasurable activity
Music and hobbies

Discuss with friends
See all thing with different angle
Positive outlook
all this will help you to counter daily stress


I have treat so many patient with mild dose of benzodiazapine and mild dose of SSRI

In SSRI mild dose of escitalopram and paroxetine like drug is very useful,but before taking this medicines you have to consult psychiatrist and evaluate your self

Get well soon
Thank you

Answered: Tue, 26 Aug 2014
I find this answer helpful

 1 user finds this helpful

3 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor